# SDR HALA2021111800204

- Difficulty date: November 15, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 38,996 hours, 6,074 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Leaking
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

SHIP 388 BAD MUSTY SMELL FROM AC UNIT WHEN ON GROUND AND WHEN SELECTING FLAPS IN AIR. CORRECTIVE ACTION: AFTER SHUTDOWN OF APU FOUND LEAK ON THE RIGHT SIDE OF APU GENERATOR CASE. REPLACED GENERATOR. OPERATED PACKS AND NO SMELL INDICATED. ACCOMPLISHED DECONTAMINATION OF THE ECS. (7743349)
